Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Stationary measures and invariant subsets of homogeneous spaces (II)


Authors: Yves Benoist and Jean-François Quint
Journal: J. Amer. Math. Soc. 26 (2013), 659-734
MSC (2010): Primary 22E40, 37C40, 37C85
DOI: https://doi.org/10.1090/S0894-0347-2013-00760-2
Published electronically: January 11, 2013
MathSciNet review: 3037785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a real Lie group, $\Lambda$ a lattice of $G$, $\mu$ a compactly supported probability measure on $G$, and $\Gamma$ the subgroup generated by the support of $\mu$. We prove that, when the Zariski closure of the adjoint group $\textrm {Ad }(\Gamma )$ is semisimple with no compact factor, every $\mu$-ergodic $\mu$-stationary probability measure on $G/\Lambda$ is homogeneous. We also prove similar results for $p$-adic Lie groups.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 22E40, 37C40, 37C85

Retrieve articles in all journals with MSC (2010): 22E40, 37C40, 37C85


Additional Information

Yves Benoist
Affiliation: CNRS, Université Paris-Sud Bat.425, 91405 Orsay, France
MR Author ID: 213892
Email: yves.benoist@math.u-psud.fr

Jean-François Quint
Affiliation: CNRS – Université Paris-Nord, LAGA, 93430 Villetaneuse, France
Email: quint@math.univ-paris13.fr

Received by editor(s): July 8, 2011
Received by editor(s) in revised form: October 9, 2012
Published electronically: January 11, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.